# SDR 2005F00054

- Difficulty date: February 16, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stopped
- Location: Left
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 9133 - JAX - DURING TAKEOFF ROLL, WITH LEFT ENGINE AT APPROXIMATELY 1,000 LBS OF TORQUE, UNUSUAL NOISE HEARD.  LEFT ENGINE CEASED.  ABORTED TAKEOFF.  DETERMINED LEFT POWER SECTION SEIZED.  REMOVED AND REPLACED LEFT ENGINE ASSEMBLY AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR.  OPERATIONAL CHECK NORMAL.  (M)
